# SDR VNAA202302271114

- Difficulty date: February 26, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N597NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15412
- Aircraft time: 14,977 hours, 13,411 cycles
- System (JASC): 5220 · Emergency Exits
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPERATIONS AT HEBRON KY (CVG), THE MAINTENANCE REPORTS A DENT WITH A MINOR GOUGE ON THE L/H FORWARD EMERGENCY EXIT DOOR FORWARD EDGE. DAMAGE 1: 0.5Â€? L X .25 W X .021Â€? D.   / PERM REPAIR COMPLETED IAW EA-22-C9-52-1317-A.
